# SDR DALA2022032501991

- Difficulty date: March 24, 2022
- Submitted: March 25, 2022
- Operation: Air carrier
- Aircraft: N369NW
- Make and model: Airbus A320-212
- Aircraft serial: 1011
- Aircraft time: 66,203 hours, 30,424 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frm 28
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3269 CORROSION IN SHEAR TIE LOCATED FR28 BTW STR43R TO STR43L IN FWD CARGO COMPARTMENT. CORRECTIVE ACTION: REPLACED SHEAR PER A320 SRM 51-72-11-911-001. (2169357)
